Atrovent hfa inhaler b-1

Common Questions and Answers about Atrovent hfa inhaler b-1

pulmozyme

212161 tn?1599427282 Hello... I have asthma and take Flovent 2xday and used to take Combivent as needed. My Dr switched me from Combivent to Atrovent. With Atrovent, I find that it doesn't cause my heart to race as much as it did when using the Combivent.
7748835 tn?1393868668 Hello. I'm 16, 5'6 and 118lbs. I've had asthma since I was little and I just got a diagnosis that it was moderate persistent asthma but has worsened since I've had that diagnosis so I'm sure it's severe now. I'm on Advair 250/20 as a preventor and I have Ventolin HFA as a rescue inhaler. I take Advair twice a day, but sometimes forget to take it. I don't believe it helps prevent any symptoms or attacks whatsoever.
212161 tn?1599427282 I don't know what inhaler was prescribed for you, but "rescue' (acts quickly) inhalers such albuterol can cause palpitations and arrhythmias. But this reaction is rare as long as you use the recommended dosage. Steroid inhalers are maintenance inhalers meant to prevent asthma attacks. They do not have cause palpitations and arrhythmias.
Avatar f tn ll get used to the inhaled medicine better or later he will reduce the number of times you need to take the inhaler---or give you an inhaler that delivers less medicine and doesn't have this effect. I hope it's better by now.
Avatar f tn I have been diagnosed with Bronchiolar asthma all my life (22 years), My inhalers have not been a bother with me worked perfect helped me so much expect the Blue one which made my Asthma worse.
Avatar m tn I was prescribed an inhaler about a week ago, and it doesn't seem to be helping with my breathing problems. It feels good and works for about a few seconds after using it then it doesn't make a difference at all. And the other day it actually made my symptoms A LOT worse (I could barley breath for the whole evening and felt pressure). Is there a reason for all of this or should I just switch brands?
Avatar f tn spirometry confirmed that it was asthma I had and I got out on the brown preventer inhaler and the blue reliever. after being on the blue Ventolin inhaler I had experienced severe headaches and a jittery feeling in me everytime I took it, the headaches became increasingly worse so I got took off Ventolin and put on Bricanyl Turbohaler. I have been using Bricanyl along with my brown inhaler and antihistamines as it was believed that I had allergic asthma.
Avatar n tn i'm using aerocort inhaler(each actuation deliversBelcomethasone Dipropionate-50mcg;Levosalbutamol Tartrate-50mcg;Absolute alcohol-7.4% v/v suspended in propellant HFA)....i feel problem in breathing 2-3 times a day and i take a dose and taking it for 7-8 years and also have much mucus developed....but "i feel drowsy and headache after taking each dose"..i have to take a light sleep to gain the freshness...what should i do, should i change my inhaler or consult doc.????
Avatar f tn Ihave been told i have c o p d, the lungs of a seventy five year old, yet im not breathless and no cough or wheezieness, is this bad,and what stage have i got, i take a purple and atrovent inhaler, as my throat gets realy tight, please reply thank you
Avatar f tn You might be reacting to that and not the medication, switching to the HFA inhaler version would help that (or vice versa). If is VERY unlikely you are allergic to every single medication for asthma because there is a lot of differing types and specific meds. You might want to talk to a pharmicist for less common alternatives if your doctor is having trouble - they may not know of the other alternatives.
Avatar n tn I decided it was my atrovent neb (an anticholinergic like Spiriva). My allergist thought it was my Dulera (inhaled combination med like Advair). I eliminated the atrovent and reduced my Dulera and the laryngitis healed. She needs to discus any changes in dosage with her doctor before making changes. I had already been discussing the changes with my doctor as my asthma had become much better controlled. I just pushed up the timeline on one and she made the other. God bless.
Avatar m tn Under PFT test it shows FEF25-75 IS SIGNIFICANTLY DECREASED SUGGESTING INCREASED SMALLER AIRWAY AIRFLOW OBSTRUCTION, attending doctor started Ventolin HFA , please suggest what can be done? does this is serious concern in future.
Avatar m tn I am 62 and have Emphysema, I exercise and take Atrovent HFA and do OK. My question is that I would like to move to Florida, I have been there during moderate humidity and had no real problem. I have seen other posts with statements like Florida would be OK or that you should avoid humidity I am looking for a definitive answer if posible.
Avatar f tn He prescribed me atrovent but from what I understand it is usually a substitute for ventolin not steroids. He directed me to take both atrovent and ventolin 2 times a day for a month but I don't really have a long term treatment plan. The doctor seemed a bit stumped as to what else to do. I am suffering from some symptoms almost all the time and regularly have fairly bad attacts. I am very glad to have the ventolin but I'm hoping to find long term treatment for the underlying problem.
Avatar m tn If i talk normal cracky and difficult for 2 weeks now.Sometimes i feel inhaler is causing my voice problems or both? i seem to have had this voice problem,but much less for years but not this bad,especially when i could feel sinus dripping down back of throat.
1344892 tn?1276541735 i did take my salbutamol reliever inhaler when this first happened but found it made me feel worse. i have not taken my reliever for 3 days now. please help me i am feeling really unwell. thank you.
Avatar m tn g montelukast, ventolin inhaler and symbicort. Xray for the sinus and chest were also ordered which resulted to bilateral nasal congestion and clear chest. The problem is, I have been experiencing symptom of dizziness. Its been a month now and I could not take it anymore. As if I am floating always. Please, could you help me with my concern?. . Thank you in advance.
Avatar n tn m now on advair (one week= 115 ) and doing okay - except the only rescue inhaler i can tolerate is primotene mist. just took an oximeter test - came out 86-87. i think it's too soon to go on oxygen, until we see if advair works. but i worry about the advair too. will i ever get better and be able to switch to lower advair dose? my MD says i have "moderate" COPD....does it get better, or what?
Avatar f tn First did they give you an inhaler to help bring down inflammation such as flovent. Second try a different HFA inhaler my sister found that the method of distribution is best from Ventilin Our pulomologist said that he has had many patients complain that they do not get the relief they had before the inhalers were switched to HFA and he says Ventilin is the best for this.
Avatar f tn when i was training for half marathon last year, i had shortness of breath, so extensive testing of my lungs was done and i was told due to 20 plus years of asthma small airways in my lungs have narrowed and i was put on Advair 132/21 hfa inhaler. it helped open up my lung and i was told by more than one doctor to take this inhaler every day like people take blood pressure medicine everyday. so I did that ( i was on a blood pressure medicine too at the time 20mg of benicar).
Avatar m tn The objective is to obtain good control and then ween to a stand alond ICS. When my asthma flared 3 1/2 years ago, I had to have Advair. I tried a stand alone and nose dived really quickly. An asthma patient should never use a stand alone long acting broncho dilater (LABA). When used in conjunction with an ICS they are safe. Many people are concerned about the corticosteroid side effects from ICS use. First, the dose of ICS is aproximately 1/100th the dose of oral corticosteroids.
Avatar f tn He said that it is normal for my chest to react that way with the inhaler. I been having this cough for the past week. I havent used my inhaler yet. Do i need to switch to another inhaler? Please need advice please. Thanks.
Avatar f tn I did that and the results came back fine, and there was nothing wrong with my lungs. The er gave me albuterol ventolin hfa. Whenever i use it, the medicine makes my chest more worse. I dnt know why, but as of now im 28 weeks pregnant, and as of right now since mothers day, i been having this whistling in my chest and i have been coughing since last week sunday, with a rumbling sound in my chest wen i inhale and exhale. I havent used my inhaler or nothing else.